On the differential equations satisfied by period matrices
Publications Mathématiques de l'IHÉS, Volume 35 (1968), pp. 71-106.
@article{PMIHES_1968__35__71_0,
     author = {Katz, Nicholas M.},
     title = {On the differential equations satisfied by period matrices},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {71--106},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {35},
     year = {1968},
     zbl = {0159.22502},
     mrnumber = {39 #4168},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1968__35__71_0/}
}
TY  - JOUR
AU  - Katz, Nicholas M.
TI  - On the differential equations satisfied by period matrices
JO  - Publications Mathématiques de l'IHÉS
PY  - 1968
DA  - 1968///
SP  - 71
EP  - 106
VL  - 35
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1968__35__71_0/
UR  - https://zbmath.org/?q=an%3A0159.22502
UR  - https://www.ams.org/mathscinet-getitem?mr=39 #4168
LA  - en
ID  - PMIHES_1968__35__71_0
ER  - 
%0 Journal Article
%A Katz, Nicholas M.
%T On the differential equations satisfied by period matrices
%J Publications Mathématiques de l'IHÉS
%D 1968
%P 71-106
%V 35
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1968__35__71_0
Katz, Nicholas M. On the differential equations satisfied by period matrices. Publications Mathématiques de l'IHÉS, Volume 35 (1968), pp. 71-106. http://www.numdam.org/item/PMIHES_1968__35__71_0/

[1] Dwork (B.), On the Rationality of the Zeta Function of an Algebraic Variety, Amer. J. Math. 82 (1960), 631-648. | MR | Zbl

[2] Dwork (B.), On the Zeta Function of a Hypersurface, Publ. Math. I.H.E.S., 12 (1962). | EuDML | Numdam | MR | Zbl

[2 a] Dwork (B.), A Deformation Theory for the Zeta Function of a Hypersurface, Proc. Intl. Cong. Math. (1962), 249-258. | Zbl

[3] Dwork (B.), On the Zeta Function of a Hypersurface, II, Ann. Math. (2), 80 (1964), 227-299. | MR | Zbl

[4] Grothendieck (A.), On the DeRham Cohomology of Algebraic Varieties, Publ. Math. I.H.E.S., 29 (1966). | EuDML | Numdam | Zbl

[5] Hirzebruch (F.), Der Satz von Riemann-Roch in Faisceau-Theoretischer Formulierung, einige Anwendungen und offene Fragen, Proc. Intl. Cong. Math. (1954), 457-473. | MR | Zbl

[6] Kodaira (K.), Some Results in the Transcendental Theory of Algebraic Varieties, Ann. Math. (I), 59 (1954) 86-134. | MR | Zbl

[6 a] Manin (J. I.), Algebraic Curves over Fields with Differentiation, A.M.S. Translations (2), vol. 37, 59-78. | Zbl

[7] Monsky (P.) and Washnitzer (G.), The Construction of Formal Cohomology Sheaves, Proc. Nat. Acad. Sci. U.S.A., 52 (1964), 1511-1514. | MR | Zbl

[8] Monsky (P.) and Washnitzer (G.), Formal Cohomology, Part I, to appear. | Zbl

[8 a] Monsky (P.), Formal Cohomology, Part II, to appear. | Zbl

[9] Reich (D.), Doctoral dissertation, Princeton Univ., 1966.

[10] Washnitzer (G.) and Monsky (P.), Some Properties of Formal Schemes, Mimeographed notes of Math., 529-530, Princeton Univ., 1963.